Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Knee and leg swollen, diabetic. On Taboratil, bifilac. Will it get normal?

due to fall of my motor cycle on my leg below knee there is swelling for last 1 month. I am diabetis paitaint . for last one month swelling is not coming down but there is a blot of blood and the area is stiff. Dr. gave me tabOratil CV 500mg and bifilac tab. ,roton d celadrin and combinext. what are the effects that will help my stiff blotted area of leg to become normal?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Swelling are common after injuries and some take pretty long to reduce. If the swelling is increasing in size or if the pain is increasing u need to rush back to ur doc if not schedule an appointment and get reviewed. When ever diabetes is not properly controlled the healing process might be delayed. so u better get FBG, PPBG and HbA1c tested and make sure ur diabetes is under control.
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor